Enter
Login:
Password:
Forgot your password?
scientific activity
structureeducational projectsperiodicalsstaffpress centercontacts
ðóññêèé | english

2018 year

Linear algorithm for a cyclic graph transformation. Lobachevskii Journal of Mathematics, 2018, Vol. 39, No. 9, P. 1217–1227. DOI: 10.1134/S1995080218090147

Go to publication

Authors: Lyubetsky V., Lyubetskaya E., Gorbunov K.
 

 

  © Institute for Information Transmission Problems of the Russian Academy of Sciences (Kharkevich Institute), 2021
About  |  Contacts  |  The old version of this site